Wisconsin, 2015

Hail in Wisconsin, August 2, 2015

August 2, 2015 · NWS GRB · 5 events in 2 counties and zones

Thunderstorms developed and moved east along a warm front that stretched across Wisconsin. As the storms moved across far northern Wisconsin they produced isolated large hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRB wrote it up.

Thunderstorms developed and moved east along a warm front that stretched across Wisconsin. As the storms moved across far northern Wisconsin they produced isolated large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before the first event at Aug 2, 5:28 AM CST, 42 minutes earlier.

Area forecast discussion, Aug 2, 5:28 AM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
628 AM CDT SUN AUG 2 2015

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 254 AM CDT SUN AUG 2 2015

AN AREA OF THUNDERSTORMS THAT FORMED ALONG AN AREA OF 1 TO 3 KM
MOISTURE CONVERGENCE WILL CONTINUE TO TRACK EAST THROUGH THE EARLY
MORNING HOURS. ANOTHER AREA OF SHOWERS AND
THUNDERSTORMS...ASSOCIATED WITH A SHORTWAVE AND SEEN ON WATER
VAPOR IMAGERY OVER NORTHERN MINNESOTA...WILL TRACK THROUGH THE
NORTHERN CWA LATER THIS MORNING. THE MAIN SHORTWAVE TROUGH WILL
THEN TRACK THROUGH LATER THIS AFTERNOON AND INTO THIS
EVENING...COINCIDENT WITH A SURFACE COLD FRONT. THESE FEATURES
WILL BRING SEVERAL OPPORTUNITIES FOR PRECIPITATION ACROSS
NORTHEAST WISCONSIN THROUGH TONIGHT. EXACT PLACEMENT AND TIMING OF
THESE ROUNDS IS HIGHLY PROBLEMATIC...HOWEVER THE HI-RES MODEL RUNS
DO OFFER SOME GUIDANCE IN THIS REGARD AS THEY HAVE A GOOD HANDLE
ON CURRENT ACTIVITY TRACKING THROUGH THE AREA. ONCE THE MAIN
SHORTWAVE TRACKS OFF TO THE NORTH THIS MORNING THERE IS A BREAK IN
THE ACTIVITY LATER THIS MORNING AND INTO THE EARLY AFTERNOON
BEFORE THE MAIN SHORTWAVE AND COLD FRONT ARRIVE. THEREFORE WILL
MODEL THE POPS AFTER THESE RUNS AND ADJUST AS NECESSARY AS THE DAY
GOES ON.

ANY CONVECTION THAT DOES FIRE STANDS A CHANCE AT BEING SEVERE AS
MUCAPES SOAR TO 2000 TO 4000 J/KG THIS AFTERNOON WITH 0-6 KM BULK
SHEAR VALUES OF 40 TO 50 KNOTS...SUGGESTING LARGE HAIL AND
DAMAGING WINDS COULD BE A THREAT. CLOSER INSPECTION OF LOW LEVEL
HODOGRAPHS SHOW SIGNIFICANT WIND SHEAR...WHICH MEANS TORNADOES ARE
ALSO POSSIBLE FOR ANY SURFACE BASED STORMS. THESE FACTORS HAVE LED
TO AN UPGRADE OF THE SOUTHERN CWA TO THE ENHANCED RISK FOR SEVERE
WEATHER PER THE SPC DAY 1 OUTLOOK...WHICH LOOKS REASONABLE GIVEN
THE FACTORS IN PLAY THIS AFTERNOON WITH BETTER CAPE AND SHEAR
ACROSS THAT PORTION OF THE CWA. ALTHOUGH THE MAIN CONVECTIVE MODE
APPEARS TO BE AN MCS...SUPERCELLS ARE POSSIBLE THIS AFTERNOON
BEFORE FORMING INTO A LARGE MCS.

DESPITE THE ABUNDANT CHANCES FOR RAIN...HIGH TEMPERATURES TODAY
COULD GET TO 90 DEGREES ACROSS THE FAR SOUTHERN CWA AS 850 MB
TEMPERATURES SOAR TO AROUND 20 DEGREES CELSIUS. ANY BREAK IN THIS
ACTIVITY AND TEMPERATURES THIS AFTERNOON WILL SOAR. FURTHER NORTH
THERE APPEARS LESS OPPORTUNITY FOR AN APPRECIABLE BREAK IN THE
ACTION. THIS WHEN COMBINED WITH LOWER 850 MB TEMPERATURES IN THE
MIDDLE TEENS SHOULD LIMIT HIGHS TO AROUND 80 DEGREES. HIGHS TODAY
COULD GO EITHER WAY GIVEN THE MANY COMPLICATING FACTORS IN
PLAY...WITH BREAKS IN THE ACTIVITY LEADING TO HIGHER TEMPS AND
MORE CLOUD COVER AND ACTIVITY LEADING TO LOWER HIGH TEMPERATURES.

TEMPERATURES WILL BE MUCH COOLER ON MONDAY BEHIND THE COLD
FRONT...WITH HIGHS RANGING FROM THE UPPER 60S ACROSS FAR NORTH
CENTRAL WISCONSIN...TO THE MIDDLE TO UPPER 70S ACROSS CENTRAL AND
EAST CENTRAL WISCONSIN. SOME SHOWERS ARE POSSIBLE ACROSS THE NORTH
ON MONDAY...AS A SHORTWAVE AIDS IN THE DEVELOPMENT OF INSTABILITY
SHOWERS. CHANCES FOR THIS LOOK FAIRLY LOW HOWEVER...WITH POPS IN
THE SLIGHT CHANCE CATEGORY.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 254 AM CDT SUN AUG 2 2015

THE UPPER AIR PATTERN CONSISTING OF RIDGING OVER THE ROCKIES AND AN
UPPER LOW FROM HUDSON BAY TO THE GREAT LAKES WILL SLOWLY TRANSLATE
EAST DURING THE UPCOMING WORK WEEK.  THE MEDIUM RANGE MODELS ARE IN
GOOD AGREEMENT WITH THE LARGE SCALE THROUGH 00Z FRI BEFORE
DIVERGING.  THE ECMWF CONTINUES TO BETTER ALIGN WITH THE ENSEMBLE
MEANS...AND WILL GIVE MORE WEIGHT TO ITS SOLUTION.

MONDAY NIGHT THROUGH TUESDAY NIGHT...MODELS ARE SHOWING A DEEPER
TROUGH OVER THE GREAT LAKES THAN PREVIOUSLY ADVERTISED DURING THIS
PERIOD.  THE CYCLONIC FLOW ALOFT WILL BRING PERIODS OF CLOUDS
OVERHEAD...WITH SOME ENHANCEMENT DURING DAYTIME HEATING TUESDAY
AFTERNOON.  PROGGED SOUNDINGS CONTINUE TO LOOK CAPPED DURING THIS
STRETCH...BUT BOTH THE ECMWF AND GFS PRODUCE LIGHT QPF ACROSS FAR
NORTHERN WISCONSIN.  WILL KEEP THE SMALL CHANCE TUESDAY AFTERNOON IN
THIS AREA...BUT IT WOULD NOT BE SURPRISING TO SEE SPOTTY SHOWERS
OCCUR MONDAY OR TUESDAY NIGHTS.  HIGHS ON TUESDAY WILL FALL BACK
INTO THE UPPER 60S NORTH TO MID 70S SOUTH.

REST OF THE FORECAST...THE UPPER LOW BEGINS TO LIFT OFF INTO QUEBEC
ON WEDNESDAY LEADING TO A REBOUND OF MID-LEVEL HEIGHTS.  BUT MODELS
ADVERTISE WEAK SHORTWAVE IMPULSES DIVING SOUTHEAST ACROSS THE
NORTHERN MISSISSIPPI VALLEY TO THE SOUTHERN GREAT LAKES WEDNESDAY
AND THURSDAY.  THE GFS IS MOST AGGRESSIVE BRINGING LOW PRESSURE INTO
THE SOUTHERN GREAT LAKES ON THURSDAY...BUT THIS LOOKS TO BE A
BYPRODUCT OF CONVECTIVE FEEDBACK.  WITH THE FRONT WELL SOUTH OF THE
REGION...THINK PRECIP CHANCES ARE TOO LOW TO MENTION WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT.   HIGH PRESSURE LOOKS TO BUILD INTO THE
REGION FRIDAY AND SATURDAY...POTENTIALLY PROLONGING THE DRY
CONDITIONS.  PERHAPS THE NEXT CHANCE OF PRECIP COULD OCCUR BY THE
END OF NEXT WEEKEND.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 628 AM CDT SUN AUG 2 2015

PRECIPITATION TRENDS THIS MORNING HAVE BEEN PROBLEMATIC...DUE TO
THE POP UP NATURE OF THE CURRENT CONVECTION. OVERALL IT APPEARS A
CLUSTER OUT TO THE WEST IS HEADED FOR RHI...AND MAY AFFECT
AUW/CWA. BEYOND THAT WAITING FOR THE COLD FRONT TO PASS THROUGH
THIS AFTERNOON WITH ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS.
MODELS STILL INDICATE A BIT OF A BREAK LATER THIS MORNING AND
EARLY THIS AFTERNOON. WILL CONTINUE WITH THIS TREND WITH THIS SET
OF TAFS. A FEW OF THE STORMS LATE THIS AFTERNOON AND EARLY THIS
EVENING MAY BE STRONG TO SEVERE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KURIMSKI
LONG TERM......MPC
AVIATION.......KURIMSKI
Hazardous weather outlook, Aug 2, 2:04 AM CST, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
304 AM CDT SUN AUG 2 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030815-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
304 AM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING AS
A COLD FRONT SWEEPS THROUGH THE REGION. THERE IS AN ENHANCED RISK
FOR SEVERE THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL
WISCONSIN...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS
NORTH CENTRAL WISCONSIN. DAMAGING WINDS OF 60 TO 70 MPH ALONG WITH
LARGE HAIL OF 1 TO 2 INCHES ARE THE MAIN THREATS ALONG WITH
ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTH CENTRAL WISCONSIN
THURSDAY NIGHT AND FRIDAY. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

LMZ521-522-541>543-030815-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
304 AM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING AS
A COLD FRONT SWEEPS THROUGH THE REGION. THERE IS AN ENHANCED RISK
FOR SEVERE THUNDERSTORMS SOUTH OF STURGEON BAY AND OCONTO...WITH
A SLIGHT RISK FOR SEVERE THUNDERSTORMS NORTH OF STURGEON BAY AND
OCONTO. DAMAGING WINDS OF 50 TO 60 KNOTS ALONG WITH LARGE HAIL OF
1 TO 2 INCHES ARE THE MAIN THREATS ALONG WITH ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

KURIMSKI/MPC

In the hours before

Special weather statement, Aug 2, 2:02 AM CST, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
302 AM CDT SUN AUG 2 2015

WIZ020-031-074-020845-
SHAWANO WI-MENOMINEE WI-SOUTHERN OCONTO COUNTY WI-
302 AM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MENOMINEE...NORTHEASTERN
SHAWANO AND SOUTHWESTERN OCONTO COUNTIES UNTIL 345 AM CDT...

AT 302 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEOPIT...OR 15 MILES NORTHWEST OF SHAWANO...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GILLETT...KESHENA...LEGEND LAKE...NEOPIT...MORGAN...UNDERHILL...
SPRUCE...GRESHAM...CECIL...SURING...GREEN VALLEY...PULCIFER...
ADVANCE...MIDDLE VILLAGE...HAYES...COLLEGE OF MENOMINEE NATION.

LAT...LON 4488 8892 4506 8886 4497 8813 4471 8822
TIME...MOT...LOC 0802Z 283DEG 28KT 4495 8879

MPC
Local storm report, Aug 2, 2:48 AM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
348 AM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HAIL             15 W MERRILL            45.18N 89.99W
08/02/2015  M1.75 INCH       LINCOLN            WI   PUBLIC

0117 AM     HAIL             8 W MERRILL             45.18N 89.84W
08/02/2015  M1.50 INCH       LINCOLN            WI   PUBLIC

0125 AM     HAIL             1 W MERRILL             45.18N 89.70W
08/02/2015  M1.25 INCH       LINCOLN            WI   PUBLIC

0128 AM     HAIL             W MERRILL               45.18N 89.68W
08/02/2015  M1.00 INCH       LINCOLN            WI   LAW ENFORCEMENT

0140 AM     HAIL             4 ESE MERRILL           45.16N 89.60W
08/02/2015  M1.25 INCH       LINCOLN            WI   PUBLIC

            INTERSECTION OF HIGHWAY 64 AND HIGHWAY 51.

0155 AM     HAIL             5 SE MERRILL            45.13N 89.61W
08/02/2015  M0.75 INCH       LINCOLN            WI   PUBLIC

&&

SAC
Local storm report, Aug 2, 3:19 AM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
419 AM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HAIL             15 W MERRILL            45.18N 89.99W
08/02/2015  M2.00 INCH       LINCOLN            WI   PUBLIC

            UPDATED HAIL SIZE PER PICTURES VIA SOCIAL MEDIA.

0117 AM     HAIL             8 W MERRILL             45.18N 89.84W
08/02/2015  M1.50 INCH       LINCOLN            WI   PUBLIC

0125 AM     HAIL             1 W MERRILL             45.18N 89.70W
08/02/2015  M1.25 INCH       LINCOLN            WI   PUBLIC

0128 AM     HAIL             W MERRILL               45.18N 89.68W
08/02/2015  M1.00 INCH       LINCOLN            WI   LAW ENFORCEMENT

0140 AM     HAIL             4 ESE MERRILL           45.16N 89.60W
08/02/2015  M1.25 INCH       LINCOLN            WI   PUBLIC

            INTERSECTION OF HIGHWAY 64 AND HIGHWAY 51.

0155 AM     HAIL             5 SE MERRILL            45.13N 89.61W
08/02/2015  M0.75 INCH       LINCOLN            WI   PUBLIC

&&

KURIMSKI
Special weather statement, Aug 2, 5:22 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
622 AM CDT SUN AUG 2 2015

WIZ005-011-012-021200-
FLORENCE WI-FOREST WI-VILAS WI-
622 AM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VILAS...CENTRAL
FLORENCE AND NORTHWESTERN FOREST COUNTIES UNTIL 700 AM CDT...

AT 621 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF PHELPS...OR 13 MILES WEST OF IRON RIVER...MOVING EAST
AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  TIPLER AROUND 645 AM CDT.
  FLORENCE AROUND 700 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NELMA...SPREAD
EAGLE...ALVIN...COMMONWEALTH...STEVENS LAKE CAMPGROUND...LASALLE
FALLS AND LOST LAKE CAMPGROUND.

LAT...LON 4602 8882 4603 8878 4602 8878 4601 8868
      4599 8867 4599 8862 4602 8860 4601 8859
      4602 8853 4599 8850 4598 8842 4599 8838
      4596 8833 4596 8825 4595 8824 4595 8819
      4592 8810 4575 8818 4599 8905 4610 8900
TIME...MOT...LOC 1121Z 287DEG 39KT 4605 8891

KURIMSKI
Special weather statement, Aug 2, 5:38 AM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 AM CDT SUN AUG 2 2015

WIZ010-018-021230-
LINCOLN WI-ONEIDA WI-
638 AM CDT SUN AUG 2 2015

...SPECIAL WEATHER STATEMENT...

AT 637 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PHILLIPS TO NEAR
HAWKINS...AND MOVING EAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  WILLOW RESERVOIR AROUND 705 AM CDT.
  TRIPOLI AROUND 720 AM CDT.
  WOODBORO AROUND 725 AM CDT.
  RHINELANDER AND TOMAHAWK AROUND 730 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SPIRIT FALLS...
HARSHAW...MC NAUGHTON...MCCORD...HEAFFORD JUNCTION...BRADLEY AND
GOODNOW.

LAT...LON 4573 9004 4575 8922 4538 8995 4539 9004
TIME...MOT...LOC 1137Z 270DEG 39KT 4568 9028 4548 9068

KURIMSKI
Local storm report, Aug 2, 6:06 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
706 AM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HAIL             2 W FLORENCE            45.93N 88.29W
08/02/2015  M0.50 INCH       FLORENCE           WI   PUBLIC

&&

SAC

The radar

The Marquette radar (KMQT), 87 km away, was scanning. The volume nearest the first event began at 12:10 UTC.

Open the radar archive at this moment

Event by event

5 hail. Local standard time, as filed.

Hail, Florence

When
August 2, 6:10 AM CST
Where
Florence County, 2.37 mi SE of Hematite
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
45.880, -88.180

Quarter size hail fell southeast of Florence.

Hail, Oneida

When
August 2, 10:50 AM CST to 10:55 AM CST
Where
Oneida County, 1.46 mi SSE of Lake Tomahawk
Measured
0.88 in hail
Reported by
Storm Chaser
Coordinates
45.800, -89.590

Pea to nickel size hail fell for five minutes north of Lake Tomahawk.

Hail, Oneida

When
August 2, 11:00 AM CST
Where
Oneida County, 3.12 mi SSE of Lake Tomahawk
Measured
1 in hail
Reported by
Public
Coordinates
45.780, -89.570

Quarter size hail fell southeast of Minocqua.

Hail, Oneida

When
August 2, 11:06 AM CST
Where
Oneida County, Mc Naughton
Measured
1 in hail
Reported by
Unknown
Coordinates
45.730, -89.550

Quarter size hail fell in Newbold Township. The location of this event is an estimate as the report did not specify where in Newbold Township that it occurred.

Hail, Oneida

When
August 2, 11:14 AM CST
Where
Oneida County, 1.46 mi SSW of Cassian
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
45.580, -89.730

Pea to nickel size hail fell north of Tomahawk.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2015Every state in 2015This day in weather historyWarnings in Wisconsin, August 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 598798, 598803, 598799, 598801, 598802.